# SDR R61A201305130473

- Difficulty date: May 13, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 5913246
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING FLAP TORQUE TUBE SPLINE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING FLAP TORQUE TUBE  IAW EMB 170 AMM 27-51-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
